Insulin Resistance - Is it safe to take a diet pill with metformin and synthroid?

Question is Closed Report Mark as Favorite

Answers (1)

13 Aug 2009

You nead to discuss this with your doctor. Amphetamine related diet pills have led to hyperglycaemia (high blood sugar) because they can interfere with the release of insulin.
You would need to be closely monitored.

This may help.http://www.drugs.com/enc/diabetes-diet.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How do you know whether you have gone from Insulin Resistance to Type 2 Diabetes or not? My sugar?

My sugar keeps going down all the time (at least once or twice a day) and it's a real pain. I get very hypoglycemic and feel like I don't ...

1 answer 24 Nov 2009

I've taken Metformin for over four years and it's always given me a lot of stomach pain and?

I've taken Metformin for over four years and it's always given me a lot of stomach pain and problems. I am Insulin Resistance and not ...

1 answer 30 Nov 2009

I started taking Metformin 9 days ago for insulin resistance. I feel absolutely terrible.I am tired?

sluggish, have headaches and just over all do not feel well at all. is this normal? I am taking 500 mg in the morning and at night. My dr has me on a ...

3 answers 9 Aug 2012

When you stop taking metformin can it cause pain in your kidneys?

I was given metformin to try to lose weight as I had gained quiet a bit from sitting at a computer for 5yrs. I was also diagnosed with Insulin ...

1 answer 14 Jun 2013